# SDR WX0A2024102132203

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 52,097 hours, 30,315 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) STRONG ODOR WHOLE CABIN ALL PHASES OF FLIGHT / REF WO # 504808-DEFECT 3701-1 APU OIL LEAKING AT LOAD COMPRESSSOR AND TC 21-00-003 FOR CORRECTIVE ACTION. THIS CLEARS MEL 21-52-01-A MDDR# 202084. INOP PLACARDS REMOVED.
